# SDR CHQA201000118

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 13,280 hours, 11,677 cycles
- Engine: Allsn AE3007A
- Engine time: 13,438 hours, 11,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LAST 3 FLOOR PROXIMITY LIGHT STRIPS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE DC/AC INVERTER NR 6 WITH NO FURTHER DEFECTS NOTED.
